# SDR SWAA2020111730512

- Difficulty date: November 13, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 39,958 hours, 27,035 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

QA WALK L2 AND R2 DOORS ESCAPE SLIDE SKIRT TOUCHING SCUFF PLATE WHEN CLOSING.  RESECURED L2/R2 DOOR ESCAPE SLIDE 'SKIRTS', REF B737 AMM 25-66-01-400-804 PARAGRAPH E(1) B THROUGH (F).  VERIFIED OPEARATION OF DOOR THROUGH FULL CYCLE WITH NO DEFECTS.  WORK PERFORMED WITHOUT DISTURBING SLIDE INSTALLATION.
